# SDR C2XA08RI075

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 20,846 hours, 19,575 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2404 - EWR - FLIGHT CREW REPORTED SIDE LIGHTS AT 2A AND 3A INOPERATIVE WITH BURNING SMELL COMING FROM BALLAST.  EWR MX REMOVED AND REPLACED BALLAST IAW WMB 145 AMM 33-21-03 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
